# SDR QXEA2016030200164

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 11,802 hours, 12,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85339527107
- Condition: Corroded
- Location: Bs 712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION NOTED UNDER FLOORBOARD 144AZ AT FS X712.375, AROUND ANCHOR NUT HOLES BETWEEN INBD SEAT TRACKS.  AFT BAGGAGE FWD SHEAR WEB PN: 85339527-107 AT FS X 698 TO FS X 712, LBL Y10 TO LBL Y40, WL 100.  REMOVED IAW SRM 51-42-05, SOLID RIVETS, 51-42-45 AND 51-40-15 LOCK FASTENERS. NEW SHEAR WEB, PN 85339527-107 DRILLED IAW SRM 51-40-07.  NEW SHEAR WEB, PN 85339527-107, INSTALLED AT FS X 698 TO FS X 712, LBL 10 TO LBL 40, WL 100 IAW SRM 51-42-05, RIVETS, 51-42-45 AND 51-40-15 LOCK FASTENER.
